Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A remarkable DGmodule model for configuration spaces

Pascal Lambrechts and Don Stanley

Algebraic & Geometric Topology 8 (2008) 1191–1222
Bibliography
1 L Abrams, Two-dimensional topological quantum field theories and Frobenius algebras, J. Knot Theory Ramifications 5 (1996) 569 MR1414088
2 M Bendersky, S Gitler, The cohomology of certain function spaces, Trans. Amer. Math. Soc. 326 (1991) 423 MR1010881
3 A K Bousfield, V K A M Gugenheim, On $\mathrm{PL}$ de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8(179) (1976) MR0425956
4 E B Curtis, Simplicial homotopy theory, Advances in Math. 6 (1971) 107 MR0279808
5 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Math. 205, Springer (2001) MR1802847
6 Y Félix, D Tanré, The cohomology algebra of unordered configuration spaces, J. London Math. Soc. $(2)$ 72 (2005) 525 MR2156668
7 Y Félix, J C Thomas, Configuration spaces and Massey products, Int. Math. Res. Not. (2004) 1685 MR2058024
8 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 183 MR1259368
9 T G Goodwillie, Calculus. II. Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
10 T Hüttemann, Total cofibres of diagrams of spectra, New York J. Math. 11 (2005) 333 MR2154359
11 I Kříž, On the rational homotopy type of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 227 MR1274092
12 P Lambrechts, D Stanley, Poincaré duality and commutative differential graded algebra, to appear in Ann. Sc. E. N. S. arXiv:math/0701309
13 P Lambrechts, D Stanley, The rational homotopy type of configuration spaces of two points, Ann. Inst. Fourier (Grenoble) 54 (2004) 1029 MR2111020
14 P Lambrechts, D Stanley, Algebraic models of Poincaré embeddings, Algebr. Geom. Topol. 5 (2005) 135 MR2135550
15 R Longoni, P Salvatore, Configuration spaces are not homotopy invariant, Topology 44 (2005) 375 MR2114713
16 J R Munkres, Elements of algebraic topology, Addison-Wesley (1984) MR755006
17 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Math. 38, Cambridge University Press (1994) MR1269324